# SDR 95ZZZX3374

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7665103004068
- Condition: Leaking
- Location: Xmsn Area
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT APPROXIMATELY 25 MINUTES AFTER TAKEOFF, NR 1 SERVO SYSTEM CAUTION LIGHT ILLUMINATED.  RESET SERVO JAM CIRCUIT BREAKER AND LIGHT EXTINGUISHED.  TWO MINUTES LATER, NR 1 SERVO SYSTEM LIGHT ILLUMINATED AGAIN.  RESET SERVO JAM CIRCUIT BREAKER AND LIGHT EXTINGUISHED.  AIRCRAFT TURNED BACK TO BASE.  ONE MINUTE LATER, NR 1 HYDRAULIC SERVO SYSTEM LIGHT ILLUMINATED AGAIN.  RESET CIRCUIT BREAKER, BUT LIGHT REMAINED ILLUMINATED.  AIRCRAFT LANDED FIRST AVAILABLE PLACE.  NR 1 HYDRAULIC SYSTEM WAS FOUND TO REQUIRE SERVICING.  SERVICED SYSTEM AND GROUND RAN ACFT.  TAIL ROTOR RETURN LINE FOUND LEAKING AT B-NUT.  ACFT WAS SHUT DOWN.  B-NUT FOUND BACKED OFF.  B-NUT TIGHTENED, ACFT GROUND RAN AND LEAK CHECKED OK.
